# SDR CALA2019082301413

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 46,739 hours, 4,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHK FOUND R2 DOOR SERVAL EMERGENCY LT INOP. R2 DOOR 2EA POWER PACK REPLACED AND TEST OK. IAW AMM: 33-51-00
